# SDR AALA202203108023

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A300*
- Aircraft serial: 6940
- Aircraft time: 18,356 hours, 7,029 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Condition: Incorrect
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU AGENT DISCHARGE LIGHT ILLUMINATED. APU WAS NOT RUNNING OR OVERHEATED. WHILE TROUBLESHOOTING HAD APU EMERGENCY SHUT DOWN. TROUBLESHOOT TO INCORRECT WIRING TO STARTER. CORRECTED WIRING PER AMM 49-40-00. INSPECTED APU FOUND NO EVIDENCE OF BOTTLE DISCHARGE. TESTED FIRE SYSTEM, NO FAULTS, STARTED APU 2 TIMES, NO FAULTS.
